| Model Number |
G48032 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pma/510(k) #k162717.The investigation is in progress and a follow up mdr will be submitted.
Event or Problem Description
The stent came out with the delivery system , even after successful deployment.
Additional Manufacturer Narrative
Event or Problem Description
Supplemental report is being submitted due to the completion of a lab evaluation.
Additional Manufacturer Narrative
Pma/510(k) #k162717.The evo-20-25-12.5-e device of lot number c1800002 involved in this complaint was returned for evaluation, with its original packaging.With the information provided, a physical examination and document based investigation was conducted.The device involved in the complaint was evaluated in the laboratory.In summary the following results were observed in the lab evaluation: stent and lock wire were detached and returned separately.Red marker at the end of the deployment system on return.Handle actuated as intended.Prior to distribution all evo-20-25-12.5-e devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records for evo-20-25-12.5-e device of lot number c1800002 did not reveal any discrepancies that could have contributed to this issue.The instructions for use which accompanies this device instructs the user to "when stent point-of-no return has passed, pull safety wire out of delivery handle near wire guide port", "after deployment, fluoroscopically confirm full stent expansion.Once full expansion is confirmed, introduction system can be safely removed.".There is no evidence to suggest that the customer did not follow the instructions for use.A definitive root cause could not be determined as the circumstances of use cannot be replicated in the laboratory.There may be many possible root causes for the issue encountered, some may include the following: a possible root cause could be attributed to the difficult target site which could lead to a stent getting caught up on the delivery system tip, user technique or the suture getting caught up on the bi-lumen causing issue reported.According to the initial reporter, the patient did not require any additional procedures due to this occurrence.Customer complaint is confirmed based on customer testimony.Complaints of this nature will continue to be monitored for potential emerging trends.
Event or Problem Description
Supplemental report is being submitted due to the completion of investigation and update to the investigation conclusion.